Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Mather measures selected by an approximation scheme


Authors: Diogo Gomes, Renato Iturriaga, Héctor Sánchez-Morgado and Yifeng Yu
Journal: Proc. Amer. Math. Soc. 138 (2010), 3591-3601
MSC (2010): Primary 37J20, 35J70, 37J50
Published electronically: April 27, 2010
MathSciNet review: 2661558
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we will identify Mather measures selected by Evans's variational approach in 1-d. Motivated by the low dimension case, we conjecture that Evans's approximation scheme might catch the whole Mather set in all dimensions. We also discuss the connection with another approximation scheme in the works of Anantharaman, Evans and Gomes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37J20, 35J70, 37J50

Retrieve articles in all journals with MSC (2010): 37J20, 35J70, 37J50


Additional Information

Diogo Gomes
Affiliation: Departamento de Matemática and CAMGSD, Instituto Superior Técnico, Lisboa, Portugal
Email: dgomes@math.ist.utl.pt

Renato Iturriaga
Affiliation: Centro de Investigación en Matemáticas, Guanajuato, México
Email: renato@cimat.mx

Héctor Sánchez-Morgado
Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México, México DF 04510, México
Email: hector@matem.unam.mx

Yifeng Yu
Affiliation: Department of mathematics, University of California at Irvine, Irvine, California 92697
Email: yyu1@math.uci.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10361-X
PII: S 0002-9939(10)10361-X
Received by editor(s): September 29, 2009
Received by editor(s) in revised form: December 31, 2009
Published electronically: April 27, 2010
Additional Notes: The first author was partially supported by the CAMGSD/IST through the FCT Program POCTI/FEDER and by grants DENO/FCT-PT (PTDC/EEA-ACR/67020/2006 and UTAustin/MAT/0057/2008
The second author was partially supported by Conacyt grant 83739
The fourth author was partially supported by NSF grants D0848378 and D0901460
Communicated by: Yingfei Yi
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.